T Nation

Having Anxiety 3 Weeks After First Testosterone Cycle

So I decided to give testosterone a try and Now that im off of it, I been having some really bad anxiety, My first week of not injecting testosterone was awful. I had a really bad panic attack that i ended up going to the hospital because i thought i was gonna die, a few days after that my panic attacks were slowly diminishing, Its been about 3 weeks now and havent had one ever since but i still have anxiety without the panic attacks, I think it was because of the Testosterone Withdrawals and my body trying to balance itself out again, I just wanna know if anyone has experienced this and how they overcame that or how long does it take for that to go away.

Did you just stop the test dead without any PCT. Where you using HCG throughout ? It sounds like you are possibly shutdown still. Bloodwork would confirm this. You say the first week not injecting test was awful… I would speculate that it would take around 2 weeks before crash happens due to the ester. Explain your dose protocol and type of test you used. Over time your body should adjust back to homeostasis, this could have been easier if you had used HCG and then a proper PCT.

Yeah, what Rizla said. I’m very curious what your pct was and if you aren’t running one I would love to know why. Where did your cycle/pct plan originate?

I was doing a blend of Test Cyp and Test Ethanate at 400mg a week, 2 shots per week. Right now im only doing clomid and Nolvadex. I Started taking that 10 days after my last injection, Im only 23 years old if that matters lol.

Also would it be a bad idea to start doing the HCG now, 3 weeks after not injecting, I didnt do HCG cause some people told me its fine with just Nolvadex And Clomid.

Yes that would be a bad idea bigjoe. Forget the HCG at this point and keep running the Nolvadex for another couple weeks. Wait a few weeks more off everything then pull bloods and take it from there. Not a big fan of Clomid personally the sides are harsh and that could be your problem … I would discontinue the Clomid you might start feeling a bit better. Best of luck man

Next time maybe include that in your question. That’s sort of an important piece of the puzzle, man.

But such side effects u get from Test are only short term right?